1 Jun 2010
Unfotunately alot of antibiotics will affect Coumadin. I am on Coumadin for life with occassional Lovenox injections. Coumadin can be hard to manage sometimes especially when illness comes up and you need antbiotics. I would consult you Coumadin prescriber about this, they will need to monitor your PT/INR levels closely until you are off the Keflex because that IS one of the drugs that will interfere with Coumadin, it does it to me all the time, but everyone's system is different. Where you are only on the Keflex for 7 days they may leave the dosing schedule alone and see what happens, there is always Vitamin K shots if it goes to high or the doctor may take you off the Coumadin for a day or two. I hope this info helps some if you have any questions about Coumadin feel free to ask, I don't know everything but have been on Coumadin for 10 years so far and have learned alot from my Hematologist.
If I don't have the answer I would be more than willing to find the correct answer from my specialist for you, o.k.. Good luck on the Coumadin--- Good drug just tricky sometimes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i have had all my top teeth taken out and a bottom tooth removed and now have an infection in my gum. the phenoxymethylpenicillin is 250g and the ...
1 answer • 14 Jun 2010
... dose ie... 20mg? Patient started on 6 mg and has kept being titrated but has not received any dose related increases in efficacy/effectiveness. ...
1 answer • 1 Oct 2010
Will keflex help my tooth as well? I have been on keflex for 1 day. It is a broken tooth and started to be painful to bite on yesterday, but not ...
1 answer • 25 Nov 2011
was taking 500 mg twice a day... my error. rx was 3 times. got diarrhea on about the 6th day... sunday. took on monday morning and stopped. diarrhea ...
3 answers • 21 Nov 2012